Close
Results 1 to 7 of 7
  1. #1
    Phen Newbie
    Join Date
    Oct 2000
    Location
    cheapeake beach maryland
    Posts
    4
    Photos
    View albums

    Smile

    I have been on Phen for 2 weeks, got so out of it by day 6 went off for three days and went back on during the week. it seems by the 3rd or 4th day I am so exhausted and 0ut of it I need to stop. I feel great the first 1-3 days. No appitite and lots of energy then nothing. I go back on and get the same results. I am on Celxa and weigh 135 lbs trying to get to 125 i am only 5'2"
    and am going on vacation 11.10.2000. I have lost 10lb started out at 145. Can anyone give me their thoughts on stopping and starting the Phen. I am on the blue and white capsules 30's. Thanks much

  2. Advertising
    advertising
     

  3. #2
    Silver Phenster
    Join Date
    Aug 2000
    Location
    PA
    Posts
    371
    Photos
    View albums

    Post

    If you aren't eating right for the first few days that could be why yu get so tired. Protien will help you fight off the fatigue. Carbs Make you hungry and sleepy. Good luck
    {{HUGS}}
    Mary
    198/179/135

  4. #3
    Bronze Phenster
    Join Date
    Sep 2000
    Location
    monroe wa usa
    Posts
    88
    Photos
    View albums

    Post

    How does the Celexa make you feel without the phen?
    For some Celexa itself makes them tired, so it may be that for the first few days the phen counteracts that effect... make sense?

    Now for me that is not the case I did go through feeling both Jittery & then tired on Celexa, but after a few weeks things went back to normal. How long have you been on Celexa? I have been on Celexa for over 3 months and phen for about 1 (this time, been on it before) and am losing weight, though sometimes it seems it is 2lbs lost 1 gained...
    so I am taking twice as long...but only 10 to 13 lbs to go.

    Also when I first went on phen(very first time) My body went wacky for the first few days I felt full of energy, could not sleep, could not eat, and went around with the energy of a mad woman... Then as my body got used to the phen The energy level wasn't SO crazy, my body needed to play catch up, eventually there was a balance.. I still had more energy and less appetite, but was getting the rest and nutrition my body needed to function...
    Hope this made some kind of sense...

    Carly
    206/128.5 (hey that half means a lot)/115

  5. #4
    Bronze Phenster
    Join Date
    Oct 2000
    Posts
    17
    Photos
    View albums

    Post

    carlily,

    I have been lookin at your stats for the last two days. I think there should be a shrine erected to you. Am I readin them right? Did you actually decrease to HALF of your body!?!?

    I kiss your feet
    I **** your toes
    I salute you and you deserve it..

  6. #5
    Bronze Phenster
    Join Date
    Sep 2000
    Location
    monroe wa usa
    Posts
    88
    Photos
    View albums

    Post

    well I haven't lost exactly half of my "old" body... this time...
    I have lost about 78 to 80 lbs this time..
    Still have 10 & maybe a few more to go (we'll see how I look when I get there...)
    Kiss my feet, **** my toes, but no saluting I work for a living! (No offense meant for those military members/spouses, hubby got out 2 years ago)
    Thanks Sweetie you brightened my day!!!!!

  7. #6
    Bronze Phenster
    Join Date
    Sep 2000
    Location
    Savannah GA USA
    Posts
    49
    Photos
    View albums

    Post

    Well i am glad to here that yall are having good luck with the Celexa, I start Celexa today instead of prozac.Maybe now i will start losing some weight. So we will see. Wish me luck. Kathy

  8. #7
    Silver Phenster
    Join Date
    Aug 2000
    Posts
    101
    Photos
    View albums

    Talking

    Good luck Kathy! It'll happen. The important thing is to stick with it. Don't give up. You'll find the combo that works for you.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •